# SDR FJTA18024881

- Difficulty date: February 2, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N488TM
- Make and model: Beech 400A
- Aircraft serial: RK556
- Aircraft time: 4,896 hours, 4,607 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Dirty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, THE CREW SELECTED GEAR DOWN.  THERE WAS NO RIGHT GEAR DOWN LIGHT.  THE CREW RAN CHECKLIST. ON ONE GEAR CYCLE, ONLY NOSE INDICATED GREEN.  ON LANDING, HAD NOSE GREEN, LEFT GREEN (AFTER MANUAL EXTENSION), RIGHT GEAR LIGHT OUT, RED HANDLE LIGHT ON.  RIGHT GREEN CAME ON AFTER LANDING.  AIRCRAFT WAS VISUALLY INSPECTED.  NO DEFECTS WERE NOTED.    MAINTENANCE INSPECTED AND FOUND UP LOCK AND DOWN LOCK SWITCHES DIRTY AND FROZEN WITH ICE.  CLEANED SWITCHES, CHECKED RIGGING OF SWITCHES AND LUBRICATED GEAR.  COMPLIED WITH GEAR SWINGS.  ALL OPS CHECKED GOOD IAW AMM.  PERFORMED A SATISFACTORY FUNCTIONAL CHECK FLIGHT.  AIRCRAFT RETURNED TO SERVICE.
